# SDR UPS03440831

- Difficulty date: May 15, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 2 PYLON REAR ENGINE MOUNT BULKHEAD 5EA FASTENER HOLE CRACKED AT FRAME WEB.  NR 2 PYLON REAR ENGINE MOUNT BULKHEAD FRAME WEB REPAIRED AS PER HX RS R54-53-35022 AND UPS EO B747-5410-17055-B.
